# SDR CA020925001

- Difficulty date: September 22, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,516 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL MESSAGE FOUND ON EICAS INTEROGATION CHECK ( FOUND ON ACCOMPLISHMENT OF SERVICE CHECK.)DURING TEST FOUND PDU2 C/B POPPING AND FLAPS HALF SPEED . PDU REPLACED AS PER AMM
